# SDR CALA2025112711528

- Difficulty date: November 26, 2025
- Submitted: November 28, 2025
- Operation: Air carrier
- Aircraft: N871UA
- Make and model: Airbus A319-132
- Aircraft serial: 1971
- Aircraft time: 61,382 hours, 36,712 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5713014720202
- Part serial: NA
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT LT +Y1292 BETWEEN FR35-39 HAS EVIDENCE OF CORROSION.   REMOVED AND REPLACED THE SEAT TRACK AT FR35-39 IAW SRM 51-42-11-001/51-72-11.
